# SDR DALA2019112326855

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 83,399 hours, 38,350 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG ANCHORAGE FITTING HOLE #67 IS OUT OF TOLERANCE. REF PRI 583035-14 REV 1, REPAIRED HOLE #67 IN RT MLG ANCHORAGE FITTING PER PRI 583025-15 REV 3, REF ER/A 583025-14AD REV ORIGINAL
